# SDR SWAA2025031092613

- Difficulty date: February 3, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MIDCABIN; RBL 24; STA 693; WL 203 <[01].  REMOVED AND REPLACED ATTACH ANGLE AT MIDCABIN RBL 24 BS 693 WL 203 PER SRM 51-40-02 AND DWG 273A9110 REV A;[02] VERIFIED ALL STEP; CORRECTION ACTION ITEM 1 MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
